# SDR TWAA9916401

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49366
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Contaminated
- Location: Lt Pack
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY ONE MINUTE BEFORE TOUCHDOWN SMOKE APPEARED THROUGHOUT THE CABIN.  SMOKE DISSIPATED WHEN THE PACKS WERE SHUT DOWN.  FOUND OIL IN THE LT PACK DUCT AFTER THE ACM.  PLACARDED THE ACM PER MEL.  CHECK-C 7-13-99 STL.
